# SDR SIMA20160928002

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 41,486 hours, 37,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN.  PERFORMED LUBE OF MAIN DOOR FRAME ROLLERS IAW MM 53-21-02 AND MAIN DOOR HANDLE ACTUATING TEST IAW MM 52-10-01 OP TEST OK
